# SDR UALA2010041501271

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 44,147 hours, 16,512 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT GEN DRIVE ISSUE, ABORTED TO.  REPLACED RT GCU, OPS CHECKED NORMAL. RAN ENG AND RT IDG, OPS OK.
